Ibuprofen

Ibuprofen is a nonsteroidal anti-inflammatory (NSAIDs) drug used during pain, fever, and inflammation. It is used to treat mild to moderate pain caused by conditions like headaches, arthritis, toothache, muscle sprain, menstrual cramps, etc. It is also used for patent ductus arteriosus, which a condition caused when the ductus arteriosus fails to close at birth.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Ibuprofen lower the platelet count?

Query: Hello doctor, I had a hair transplant with 1500 grafts. That means about 3500 1 mm holes were made in my neck area (beard) and scalp and formed crusts and healed. Following my transplant (30 hours later), I had a normal white blood count but platelets were very low (60000), after one week my platel...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Hereby, I am giving you opinion regarding your case. Platelet has seven to 10 days lifespan but it is produced from megakaryocytes continuously. Surgery or wound healing like in hair transplantation will not reduce platelet count. If following surgery infection occu...  Read Full »

Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

Can Paracetamol and Ibuprofen cause neutropenia in children?

Query: Hello doctor, My 10-month-old baby had a viral infection with roseola infantum. It started fever 38.5 degrees and 39 degrees measured rectally on the second day treated with Ibuprofen 3.5 ml and Paracetamol (Panadol) 4 ml administrated after 6 hours (almost three days of treatment). The third day, ...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. The low count may be because of the disease process and less likely the Paracetamol or Ibuprofen. Another reason can also be the way the sample was collected (although I am not very sure about it). Do not worry about it if the child is currently fine. However, I would a...  Read Full »

My penis got swollen after sex. Please help.

Query: Hello doctor, After I had sex for the first time, there is a piece of skin on the side of the penis. Is it normal? It is very sensitive and uncomfortable. I have attached a picture.  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Though the picture is not very clear (attachment removed to protect patient identity), it appears that it is normal. If there is any swelling or tenderness over that area, visit a doctor for help. If not, there is nothing to worry. For more information consult a sexolo...  Read Full »

What is tablet Myospaz used for?

Query: Hello doctor, Three weeks ago I was involved in a domestic fight and suffered a hit on the area below my right breast. I had a chest x-ray done and it revealed no rib injury. Currently, I am taking Myospaz tablets. Even after taking the medicines for three weeks, I am still experiencing so much pain...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I would suggest a follow up x-ray in different views to look for rib fracture. This can very well be costochondritis (inflammation of the cartilage) due to trauma. Try using Ibuprofen 600 mg twice daily as needed for pain along with Myospaz (Chlorzoxazone). Revert back wi...  Read Full »

I am having back pain and numbness after a fall. Please help.

Query: Hello doctor, When I was 19 years old, I slipped in a wet road and my hips bumped on the ground. Now I am 21 years old, and now I experienced muscle back pain or numbness in my lower back sometimes but not often. The pain just happens if I hold heavy objects or been in a long trip in a rocky road o...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems it is the result of the trauma you have had two years ago. Muscle or spine bone damage may have occurred. That can be understood doing a MRI examination of your spine. Anyway if that does not happen often, there is no any specific treatment you can take abou...  Read Full »

My wrist is swollen and getting worse without any injury. Why?

Query: Hello doctor, My wrist has been hurting a lot for the past week, despite me never sustaining an injury. I went to A and E where one doctor said it was broken but when I went to fracture clinic the next day other doctor said it was fine and sent me home. It is only getting worse and even more swolle...  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have mentioned pain around your wrist region for a week without any history of injury to the affected area. Anyways the pictures which you have sent me to show that there is a bit of swelling around the wrist region, but x-rays are required, and clinical images alo...  Read Full »

Can I take Mobizox for foot pain?

Query: Hello doctor, My brother, who is 36 years old, has a lot of pain in the ball of right foot. It is like a sharp pain both on the foot as well as in the toes. He is overweight with 98 kg and he is of height 5 feet 7 inches. He is taking NAC 75 painkiller. But, the pain comes back once he stops eat...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Gout is a condition with elevated uric acid levels. It commonly affects great toe rather than ball of foot. Is your brother's great toe swollen along with the pain in the ball of the toe? How long he has been suffering from the pain? Since when he is aware of his uric ...  Read Full »

Why does my wife have a swelling around her left clavicular area?

Query: Hello doctor, My 37 year old wife was infected by some virus a month ago. She ran a fever of around 100 to 102 F for four days. She was treated for the flu, so the fever went away on the fifth day, but she had a very noticeable swelling around the left clavicular area. Her blood work showed normal W...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From your description, it appears like a pyomyositis, a bacterial infection of muscle, probably of the pectoral muscle. It is usually seen in immunosuppressed patients. You mentioned she is receiving Prednisone, it could be due to this. What is the reason for ...  Read Full »

I have a hard bump on my eyebrow after a fall. Please help.

Query: Hi doctor,I had a fall before four days and hit my eye. I have a lump on my eyebrow, and that is not going down or getting better. It is hard and painful.  Read Full »


Dr. Shinas Hussain A P

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your query and I can understand your concerns. The history you have provided suggestive that you are probably having a condition called hematoma. It is absolutely a harmless condition, and there is no need to worry regarding it. It is nothing but a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.